# SDR ANCF2012011800109

- Difficulty date: January 19, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N398AV
- Make and model: Airbus A320-214
- Aircraft serial: 3988
- Aircraft time: 6,807 hours, 5,852 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664309
- Part serial: L0171
- Condition: Failed
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD SLIDE, DURING OPENING DOOR ARMED. (THE SLIDE WAS DEPLOYED AUTOMATICALLY BUT THE BOTTLE DID NOT ACTIVATE). IAW 25-62-44PB 401 THE ESCAPE-SLIDE PACK ASSY DOOR 1L WAS R & R.
